# SDR ASOA2016042614838

- Difficulty date: April 26, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUSELAGE SKIN CRACKED BELOW AFT TRU DOOR LATCH AT APPROXIMATELY FS 192.00.  REMOVED CRACKED DOOR LAND AT FS 192.00 BELOW TRU DOOR LT IAW SRM 51-42-06 AND 51-42-13-00.  LOCATED AND DRILLED NEW SERVICEABLE LT DOOR LAND BELOW AFT TRU DOOR AT APPROXIMATELY FS 192.00 IAW SRM 51-40-06-00, 1-40-11-00 AND DWG 600-33052. INSTALLED NEW SERVICEABLE DOOR LAND LT SIDE AT APPROXIMATELY FS 192.00 BELOW TRU DOOR IAW DWG 600-33052 & SRM 51-42-06, 51-42-13-00.  RECEIVED AND COMPLIED WITH REO 601R-53-11-29-05 AND EC/TC.
